# SDR USAA2011042691642

- Difficulty date: April 13, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 36,994 hours, 16,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311145020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - SY6 CHECK - C11 CHECK - LEVEL 2 INTERGANULAR CORROSION ON FLOORBEAM BETWEEN FR 12 TO FR 24, -Y1292.  REPLACED FLOORBEAM BETWEEN FR 12 TO FR 24, -Y1292 IAW A320 SRM 51-72-11.
